# SDR AALA20150216003

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 62,579 hours, 10,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005L
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHTS BETWEEN SEATS 7 & 21 INOPERATIVE.  R & R F3 FUSE.  SYS CHECKED NORMAL.
